# SDR ASAA2020011531861

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,312 hours, 13,844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN CARGO TEST BUTTON IS PRESSED EXT FWD GREEN LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. RAN FIM 26-16 TASK 806 AND INSPECTED FWD CARGO SMOKE DETECTORS NO FAULTS FOUND OPS TEST GOOD.
